I am a 37 year old female, 5'2" and 130 lbs.
I was diagnosed with Hashimoto's in February, 2008. My TSH was near 6, T3 and T4 was tested, but I don't recall the exact result... T4 was higher than the normal range. The doctor also ran a TPO - the lab range was 0.0-3.0, my result was 574. He put me on .50 mcg Levoxyl once daily and asked me to return in mid April for another evaluation.
I have MANY complaints about the way I feel daily and how my body is physically changing due to this disease. I am growing more and more into depression because of all the symptoms combined. My weight gain (my average weight used to be 108-112) has only intensified these symptoms and is causing other problems... lower back pain, etc. People argue that I look fine, but I feel miserable and can't handle this much weight on my very small frame. My question is... can I take Adipex safely to lose weight with the Hashimoto's Thyroiditis? I wonder how long is it going to take for me to get at least a little bit of energy back, when will my calf muscles stop aching so badly, when will I be able to sleep the whole night without awakening due to hot flashes or cold sweats, when will my hair, skin and nails begin to look healthy again, when will I begin to lose the 25 pounds I have gained, when will the puffy/ swelling all over my body. I could go on, but again, I want to know if I would be allowed to take Adipex to get back down to a comfy weight.
Thanks for your time and I look forward to an honest answer soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.